A Note on Positively Expansive Endomorphisms.
Mathematica Scandinavica, Tome 19 (1966), pp. 217-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__19_165972,
author = {Murray Eisenberg},
title = {A {Note} on {Positively} {Expansive} {Endomorphisms.}},
journal = {Mathematica Scandinavica},
pages = {217--218},
year = {1966},
volume = {19},
zbl = {0147.27401},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__19_165972/}
}
Murray Eisenberg. A Note on Positively Expansive Endomorphisms.. Mathematica Scandinavica, Tome 19 (1966), pp. 217-218. http://geodesic.mathdoc.fr/item/MS2_1966__19_165972/